de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
 
 
DownloadE-Mail
  Multiresolution analysis over triangles, based on quadratic Hermite interpolation

Schneider, R., & Seidel, H.-P. (2000). Multiresolution analysis over triangles, based on quadratic Hermite interpolation. Journal of Computational and Applied Mathematics, 119(1/2), 97-114.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-34DD-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-34DE-4
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Schneider, Robert1, Author              
Seidel, Hans-Peter1, Author              
Affiliations:
1Computer Graphics, MPI for Informatics, Max Planck Society, escidoc:40047              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010-03-122000
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 520161
Other: Local-ID: C125675300671F7B-89BC8DBA76F1E856C12569DC0045039B-Schneider2000Hermite
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Computational and Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 119 (1/2) Sequence Number: - Start / End Page: 97 - 114 Identifier: ISSN: 0377-0427